Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sweating from left wrist, hand, worse at night, weight gain. Treatment for symptoms?

Hi, and am a 33 year old female, and my left wrist keeps pouring with sweat, and occasionally my hand too! It is worse and night, and soaks my sheets etc, during the day in can be embarasing when my sleves are soaked, my previous dr told me to try some strong deodarant, but this didn t work, I gained a few pounds and it stopped, I ve recently lost a stone and thats when it started again, but worse than ever! What is wrong? I have to wear watch on other wrist, I am fed up with this now, been back fpor about 3 months or so??
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest that you should get your blood tested for thyroid profile.
The symptoms you have menntioned can be seen in hypothyroidism and needs medical attention.

You should also get yourself clinically examined.

I hope this is helpful to you.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor